Journal of Applied Mathematics and Stochastic Analysis
Volume 5 (1992), Issue 2, Pages 111-122
Impulsive integral equations in Banach spaces and applications
Department of Mathematics, Shandong University, Jinan, India
Received 1 February 1991; Revised 1 April 1991
Copyright © 1992 Dajun Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we first use the fixed point theory to prove two existence
theorems of positive solutions for the impulsive Fredholm integral Equations
in Banach spaces. And then, we offer some applications to the two-point
boundary value problems for the second order impulsive differential equations
in Banach spaces.